# SDR CA090622001

- Difficulty date: June 21, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 80260008
- Condition: Failed
- Location: Cockpit
- Part time: 358 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB THROUGH 14,000` F/O WINDSHIELD SHATTERED.  RETURNED TO DEPARTURE.  WINDSHIELD REPLACED IAW AMM 56-10-01 TR 56-019.
